Side effects - Headaches After DXM Use?

Discussion in 'DXM' started by RoboCop, Feb 16, 2004.

  1. RoboCop

    RoboCop Platinum Member & Advisor

    Reputation Points:
    313
    Messages:
    877
    Joined:
    Jan 22, 2004
    from earth
    Swim sent me this paragraph about his DXM use I thought I'd post his question here:

    Alright me and my friend have been doing robo for a while now we started doing 4oz bottles and quickly went to 8oz bottles. I would trip on an average of 1-3 nights a week all with a diffrent 8 oz bottle and he did it just as much as me. Anyways after about a month later none of us really had any problems doing it until recently. I was tripping at my house. I got a headache, but it was pretty abnormal it was concentrated above my right eye beyond my skull where my eyebrow is just in that little area. It wasnt a very bad pain but it was uncomfortable and i had it on and off for a few days. I thought nothing of it until i talked to my friend who said he is gonna lay off it for a while when i asked him why he said he was getting a terrible pain above his eye. Which i thought was wierd as hell. Anyone have any ideas on this?
     
    Last edited: Sep 1, 2006
  2. frontmethesky

    frontmethesky Newbie

    Reputation Points:
    0
    Messages:
    3
    Joined:
    Feb 1, 2004
    I haven't heard of DXM headaches before, but if we wanna go all paranormal, we could say that the bond between you and your friend, and the similar states you were in reflected tha pain to each other.... theres a site somewhere about out-of-body experiences and psychic emotion and pain connections, I'll look up the link again and post it when I find it.


    This is beenthroughit, BTW, I am on my roomates s/n and comp